# SDR UIEA2017081501484

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316F
- Aircraft serial: 27615
- Aircraft time: 82,978 hours, 17,379 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1432
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER FUSELAGE AT APPROXIMATELY BS 1432,  BETWEEN STRINGERS 18R TO 19R,  FOUND WITH PREVIOUSLY BLEND OUT.  AREA REPAIRED IAW SRM 53-00-01-2R-6, REPAIR 6,  FIGURE 201, REV 104.  REPAIR CLASSIFIED AS MAJOR.
